Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Veech structure theorem

Author: Robert Ellis
Journal: Trans. Amer. Math. Soc. 186 (1973), 203-218
MSC: Primary 54H20
MathSciNet review: 0350712
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result is the proof of the Veech structure theorem for point-distal flows without the assumption that the distal points form a residual set. This allows one to conclude that, in the case of metrizable flows, if there is one distal point then there is a residual set of such points.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20

Additional Information

PII: S 0002-9947(1973)0350712-1
Keywords: Distal, proximal, point-distal extension, almost automorphic, regionally proximal, equicontinuous structure relation
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia